Precompactness of the minimal metrizable periodic abelain groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)45-52
JournalThe Annuaire
Volume71
Publication statusPublished - 1976

Cite this

@article{ae2a2f9ab79443e08495f08e44cf96bd,
title = "Precompactness of the minimal metrizable periodic abelain groups",
author = "Stoyanov, {Latchezar Nedeltchev}",
year = "1976",
language = "English",
volume = "71",
pages = "45--52",
journal = "The Annuaire",
publisher = "The International Association of Patristic Studies (I.A.P.S.)",

}

Precompactness of the minimal metrizable periodic abelain groups. / Stoyanov, Latchezar Nedeltchev.

In: The Annuaire, Vol. 71, 1976, p. 45-52.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Precompactness of the minimal metrizable periodic abelain groups

AU - Stoyanov, Latchezar Nedeltchev

PY - 1976

Y1 - 1976

M3 - Article

VL - 71

SP - 45

EP - 52

JO - The Annuaire

JF - The Annuaire

ER -